Forcing absoluteness and regularity properties

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

For a large natural class of forcing notions, we prove general equivalence theorems between forcing absoluteness statements, regularity properties, and transcendence properties over L and the core model K. We use our results to answer open questions from set theory of the reals.

Original languageEnglish
Pages (from-to)879-894
Number of pages16
JournalAnnals of Pure and Applied Logic
Volume161
Issue number7
DOIs
Publication statusPublished - 2010 Apr 1
Externally publishedYes

    Fingerprint

Keywords

  • Forcing absoluteness
  • Regularity properties

ASJC Scopus subject areas

  • Logic

Cite this